Penicillin

Penicillin allergy is one of the most common drug allergies. It is not yet established why some people develop penicillin allergy and others don’t. The prevention of any allergic reactions generally focuses on awareness.

The treatment of any kind of allergic reactions involves medications, but in case of any serious developments, the emergency medical assistance is advised.

In the case of the penicillin allergy, taking the drug could be rather dangerous as the allergic responses developing with the penicillin allergy varies from irritating rashes to the life-threatening reactions such as difficulty breathing.

Signs and symptoms: Most common signs and symptoms of penicillin-allergic reactions may include rashes, hives, itchy eyes, swollen lips – tongue and face. However, the most serious allergic reactions to penicillin are the anaphylactic response which could be life threatening too.

Continue reading more about penicillin

 

Leave a Reply

Your email address will not be published.